MathSciNet Relay Station
MathSciNet bibliographic data
MR2834081 47J25 (47H09 47H10)
Yao, Yonghong; Chen, Rudong Regularized algorithms for hierarchical fixed-point problems. Nonlinear Anal. 74 (2011), no. 17, 6826–6834.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement